# SDR AMTA200301270

- Difficulty date: October 6, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pcu
- Part number: 430101
- Part serial: 00010576
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, LT EEC AND LT ENG LIMITER INOP LIGHTS ILLUMINATED.  EICAS MSG LT ENG EEC AND LT ENG LIMITER DISPLAYED.  ON ENGINE START STARTER DID NOT DISENGAGE AT 49 PERCENT.  BIT BVCU FOUND CODE 06, REPLACED PCCU.  ENGINE START AND OPS SATIS MM 73-21-10-4.  (M)
